Welcome, Guest. Please login or register.
April 15, 2024, 04:38:27 am

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55125
  • Total Topics: 4851
  • Online Today: 52
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 41
Total: 41

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Eye Vision Question  (Read 7039 times)

0 Members and 1 Guest are viewing this topic.

Offline hope2bcured

  • Member
  • Posts: 26
Eye Vision Question
« on: November 15, 2015, 01:12:34 pm »
Hi All,

I am 9 weeks post Harvoni tx treatment naive prior. Geno type 1a
While on Harvoni had developed bradycardia and very dangerously high bp.
That all simmered down, my bp is now kind of low lol And will probably be
getting weaned off bp meds after about 8 yrs of being on them.

I developed SEVERE fatigue about 9 weeks into Harvoni, that got really bad after stopping. Joint pain became awful. The joint pain is simmering down a bit, Im not needing naps or sleep aids (had very bad insomnia before Harvoni). My fatigue is slowly lessening. Now, something I am noticing is a worsening of my vision, I did notice it on Harvoni, now it seems to be getting worse, lots of double vision.

Anyone else?  Also, I have been taking my liver supplement Liver Optimizer by Jarrow which aids in the Phase 2 detoxification of the Liver I always took this prior to Harvoni and have restarted it in the last month or so. Liver pains are rare now. I also started B 12  D-3 and what I believe has helped me the most is this Adrenal Supplement.

I think I am slowly on the mend, now Im not sure whats up with the vision, and am wondering if other folks have/are experiencing this.

Offline Rick369

  • Member
  • Posts: 19
Re: Eye Vision Question
« Reply #1 on: November 16, 2015, 09:10:30 pm »
Dear Hope    My vision is blurry right now. 12 weeks post Veikira with Ribavirin.  Vision changes, insomnia and acid reflux seems to be my post treatment issues, so you are not alone with the side effects. 
  I'm amazed  that nobody seems to really have been warned about these issues - I certainly wasn't.  I would have gone ahead with treatment, but at least I wouldn't have been so freaked out by these problems long after treatment  The one doctor I saw about my acid reflux thought there was no way it was related to my treatment.
  Keep calm and carry on.   Rick

Offline hope2bcured

  • Member
  • Posts: 26
Re: Eye Vision Question
« Reply #2 on: November 20, 2015, 10:02:58 am »
Hi Rick,

Thanks for your response, and yes I agree, it would have been nice to be forewarned. I am now getting headaches the same ones I got on tx and still the waxing waning fatigue. I myself, would NOT have done tx if I had known that my experience was going to be like it was and continues to be. I got my SVR 12 in a couple of weeks, I highly doubt it is gone. As I feel much worse before all this. But, I am keeping my fingers crossed. I just hope our vision goes back to what it was. thanks again.

Offline Rick369

  • Member
  • Posts: 19
Re: Eye Vision Question
« Reply #3 on: November 20, 2015, 08:35:37 pm »
Got my 12 wk eot undetectable today! And my liver has not pained me since I started treatment which makes my insomnia a little easier to take.
  So hang in there, from what I hear these issues gradually fade over time. Just the fact that the body no longer hosts a serious virus that was destroying the liver is big adjustment for the system.  (since 1974)
     Just remember, "This too shall pass."       Be well.           

Offline Mugwump

  • Member
  • Posts: 778
  • My number of posts means nothing, piscor ergo sum!
Re: Eye Vision Question
« Reply #4 on: November 30, 2015, 06:46:10 pm »
It took a full 20 weeks for my eyesight to settle down post treatment. For this reason I waited till last week to get an exam. It turns out that my eyesight is only slightly degraded over 12 years and that my new glasses will only be slightly stronger than the pair I have on right now.

I can tell you that during treatment there were times that I took myself off the road because of double vision and slow focus response. So yes in my case there were effects on the quality of vision during and after treatment. But they have reversed and there is no permanent damage to my eyesight other than OMS. (old man syndrome)

Cheers
Eric
Caution shameless self promotion below :-)
https://www.hepmag.com/article/eric-reesor-27742-782589663
DING DONG MY DRAGON (HCV) IS FINALLY DEAD!

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.